# SDR SWIA202266647

- Difficulty date: September 17, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 35,195 hours, 21,868 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERCOSTAL ATTACH FITTING BETWEEN FS280-FS295 RBL36.     (C-CHECK RO 10/24/2022)     INSTALLED NEW FITTING AT FS280-FS295 RBL36 WITH NEW FASTENERS. REF DWG SH670-32120 REV-D AND CRJ 700 SRM 51-42-21-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY
